# SDR LR7A2021091102980

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Component: Center Wing
- Component part number: 39880021
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5701, FOUND CENTER WING SKIN CORRODED UNDER #2 BREAD PAN AT CWS178, FS579, WL256. / REPAIRED IAW LAC MEA 382-57-21-080.    NR# 1000567514.
